# SDR QXEA2013022500421

- Difficulty date: February 25, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: 85414131101
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LT NACELLE MOD TC 6-54-441/LT FOUND INTERCOSTAL, CRACKED AT XN197.81.  REMOVED INTERCOSTAL IAW SRM 51-42-05-02-01, 51-40-15-02-01, REV 12. MATCH DRILLED NEW INTERCOSTAL IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL NEW INTERCOSTAL. INSTALLED INTERCOSTAL IAW SRM 51-42-05-02-01, 51-40-15-02-01 REV 12.  PRIMED AND PAINTED RIVET HEADS IAW SRM 51-25-45-02-01 AND 51-25-15-02-01, REV 12.
